# SDR GRAA9633

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 5248 · Tail Cone Doors
- Part: Apb Door
- Condition: Defective
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DESCENDING INTO BOS WHEN THE CABIN PRESSURE BECAME ERRATIC.  THE CAPTIAN REQUESTED A MORE RAPID DESCENT AND THE TOWER ALERTED THE AIRPORT EMERGENCY EQUIPMENT TO STANDBY.  THE AIRCRAFT LANDED AT BOS WITHOUT FURTHER INCIDENT.  MX REALIGNED AFT PRESSURE BULKHEAD DOOR, CLEANED SEAL AREA AND REMOVED EXCESS VELCRO FROM AREA.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE PRESSURE SYSTEM.  AIRCRAFT PRESSURIZED NORMAL.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
